# SDR IPXA2020111262311

- Difficulty date: October 25, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB291712
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING OUTBOARD LEADING EDGE FORMER CRACK INBOARD OF NR 10 SLAT TRACK.  REMOVED AND REPLACED CRACKED FORMER AT RT WING LEADING EDGE INBOARD OF NR 10 SLAT TRACK, IAW SRM 51-33-01.  (MINOR)
